# SDR ASOA2015051912855

- Difficulty date: May 15, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 36,785 hours, 33,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INTERMITTENT, F/A'S SWITCH WAS IN THE ON POSITION.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00. OPS TEST GOOD.
